# SDR LR7A07062

- Difficulty date: July 28, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,701 hours, 34,614 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 836 Rbl 83
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK PER JOB CARD HA1201, FOUND RIGHT BULKHEAD WEB CRACKED AT FS 836, RBL 83, WL 212-222.  REPAIRED BULKHEAD WEB IAW LAC MEA 382-53-07-053.
